DocumentCode :
942953
Title :
Integral inequality bounding the weighted absolute deviation of an n-dimensional function
Author :
Bovik, Alan C.
Author_Institution :
Dept. of Electr. & Comput. Eng., Texas Univ., Austin, TX, USA
Volume :
40
Issue :
4
fYear :
1992
fDate :
4/1/1992 12:00:00 AM
Firstpage :
973
Lastpage :
975
Abstract :
The author states and proves an integral inequality that bounds the weighted integrated absolute deviation of a differentiable n-dimensional real function over an interval, relative to any value the function takes within the interval. Examples illustrate the utility of the inequality. In particular, the inequality is shown to be applicable to certain set-theoretic signal restoration algorithms, which project an observed (degraded) signal onto a closed, convex prototype set defined by a linear filter and a suitable bound
Keywords :
integral equations; set theory; signal processing; bound; differentiable n-dimensional real function; integral inequality; linear filter; set-theoretic signal restoration algorithms; weighted integrated absolute deviation; Additive noise; Antennas and propagation; Bandwidth; Discrete Fourier transforms; Fourier transforms; Frequency; Gaussian noise; Image reconstruction; Integral equations; Radar scattering;
fLanguage :
English
Journal_Title :
Signal Processing, IEEE Transactions on
Publisher :
ieee
ISSN :
1053-587X
Type :
jour
DOI :
10.1109/78.127969
Filename :
127969
Link To Document :
بازگشت